# SDR MWEA00699

- Difficulty date: August 11, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 995791921
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FOUND CABIN FLOOR PANEL E-10 TOP AFT CORNER SMALL CRACK IN JOGGLE.  FABRICATED AND INSTALLED REPAIR DOUBLER.  (M)
